# SDR DALA201811206718

- Difficulty date: November 17, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31939
- Aircraft time: 14,377 hours, 5,312 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Dirty
- Location: L2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3828 GIRT BAR BRACKETS HARD TO OPERATE . CORRECTIVE ACTION: REMOVE DEBRIS FROM 2L DOOR GIRT BAR LATCH. GIRT BAR OPERATES NORMAL AND LATCH SECURE. OK FOR SERVICE. (0829887).
